# SDR CA100809016

- Difficulty date: August 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Propeller: Mcauly D2AF34C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Leaking
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER INSTALLED AFTER O/H.  FIRST FLIGHT RED OIL/DYE LEAKING FROM HUB.  RETURNED PROP TO REPAIR STATION FOR REPAIR.  PROP REINSTALLED AFTER REPAIR AND CHECKED SERVICEABLE.
